MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRONIC GAS BLENDER 10 L/MIN; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 ELECTRONIC GAS BLENDER 10L
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the electronic gas blender if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that, during service, the electronic gas blender displayed alarm e19 (calibration fault, a fault has occurred in the actual value/actual value comparison.Sensor actual value).There was no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
The electronic gas blender was returned to manufacturer: the reported event was reproduced.The device was recalibrated, which resolved the problem.After performing all the functional tests with positive results, the product was returned to the customer in its expected functions.No concerning trend was highlighted for this failure mode.Based on the investigation findings, it is reasonable to conclude that the reported error was due to the device being out of calibration.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRONIC GAS BLENDER 10 L/MIN
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22666498
Report Number9611109-2025-90280
Device Sequence Number20706854
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)230303
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 ELECTRONIC GAS BLENDER 10L
Device Catalogue Number25-40-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown